# SDR CA011121007

- Difficulty date: November 13, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Bag JETSTM3101
- Aircraft time: 13,198 hours
- Engine: Garrtt TPE33110UG
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Part number: 137928L405
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, F, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) SHORTLY AFTER DEPARTURE FROM LA RONGE, SK, THE CREW NOTICED A HIGH ITT, A REDUCTION IN ENGINE POWER, FOLLOWED BY A BETA LIGHT AND LOW OIL PRESSURE LIGHT WARNING. THE CREW SHUT DOWN AND SECURED NR 2 ENGINE AND RETURNED TO LA RONGE. MAINTENANCE FOUND THAT THE P3 BLEED AIR LINE HAD FAILED AT THE FLANGE TO COMPRESSOR CASE CONNECTION. ENGINE OIL FILTERS WERE CHECKED, THE LINE WAS REPLACED, AND ENGINE TEST RUN. THE ENGINE RAN NORMALLY. NOTE: BRITISH AEROSPACE OPTIONAL SB 21-JM7797 REPLACES THE AFFECTED LINE WITH AN UPGRADED LINE. THE UPGRADED LINE HAS TWO FLEX SECTIONS (INSTEAD OF JUST ONE SECTION) TO BETTER WITHSTAND ADDITION VIBRATION STRESSES.
